# SDR 96ZZZX5316

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pacific Propeller International, LLC, repair station NQ3R719L
- Aircraft: N503AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120275
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 7826761
- Condition: Cracked
- Location: Propeller Blade
- Component: RFC11M16A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN BLADE FILLET AND BUTT AREA OF SHANK ON BOTH SIDES OF GOUGE LINE IN FILLET AREA FROM EDGE OF SPLIT RACES.
